# SDR MASA200602534

- Difficulty date: November 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 22,356 hours, 16,596 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7230 ORD.  A/C WOULD NOT HOLD PRESSURIZATION AT FLIGHT IDLE.  MX REMOVED AND REPLACED LT PACK PRSOV.
